MathSciNet Relay Station
MathSciNet bibliographic data
MR28682 (10,485b) 65.0X
Stein, P.; Rosenberg, R. L. On the solution of linear simultaneous equations by iteration. J. London Math. Soc. 23, (1948). 111–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement